# SDR QXEA2023032800055

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 15,020 hours, 9,429 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS R1 DOOR DIFFICULT TO DISARM. REMOVED FROM SERVICE. DETERMINED TO BE ICE BUILD UP WITHIN R1 DOOR. REMOVED MOISTURE AND CYCLED ARM/DISARM HANDLE SEVERAL TIMES. NO DEFECTS NOTED. RETURNED TO SERVICE.
